JournalsprimsVol. 15, No. 3pp. 741–747

Monodromy Structure of Solutions of Holonomic Systems of Linear Differential Equations is Invariant under the Deformation of the System

  • Masaki Kashiwara

    Kyoto University, Japan
  • Takahiro Kawai

    Kyoto University, Japan
Monodromy Structure of Solutions of Holonomic Systems of Linear Differential Equations is Invariant under the Deformation of the System cover
Download PDF

Cite this article

Masaki Kashiwara, Takahiro Kawai, Monodromy Structure of Solutions of Holonomic Systems of Linear Differential Equations is Invariant under the Deformation of the System. Publ. Res. Inst. Math. Sci. 15 (1979), no. 3, pp. 741–747

DOI 10.2977/PRIMS/1195187873